Table of Contents Author Guidelines Submit a Manuscript
International Journal of Mathematics and Mathematical Sciences
Volume 15, Issue 4, Pages 733-740
http://dx.doi.org/10.1155/S0161171292000954

Recurrent points and discrete points for elementary amenable groups

Jodrey School of Computer Science, Acadia University, Nova Scotia, Wolfville B0P 1X0, Canada

Received 18 January 1989; Revised 31 March 1992

Copyright © 1992 Hindawi Publishing Corporation. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Mostafa Nassar, “Recurrent points and discrete points for elementary amenable groups,” International Journal of Mathematics and Mathematical Sciences, vol. 15, no. 4, pp. 733-740, 1992. https://doi.org/10.1155/S0161171292000954.